# SDR QXEA9600419

- Difficulty date: October 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N466US
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11075
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 5515800106
- Condition: Dim
- Location: Cabin
- Component: Fokker
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN FORWARD BULKHEAD EXIT SIGN DIM.  SIGN REPLACED AND LIGHTS OPS CHECKED GOOD.
